# SDR DALA2025071705395

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION FITTING SUPPORT FLAP ON SPHERICAL BEARING TRACK 3 O/B FLAP RT WING.  COMPLIED WITH ER/A 627155-14. (1086470).
